MathSciNet Relay Station
MathSciNet bibliographic data
MR882695 60G44 (28B05 46N05 60G48)
Brooks, James K.; Dinculeanu, Nicolae Projections and regularity of abstract processes. Stochastic Anal. Appl. 5 (1987), no. 1, 17–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement